as like I have just written, I am very enerigzed, eevn speedy during the day and into total exhaustion in the evening.Desoute the exhaustion I still need sleep meds (ambien) and noctamide, and sleep is my fragile point, and loss of it spun me into this depression. Maybe taking the Wellbutrin 150 mg XL evey other day would slow me down a little and let me live at a slower pace, but still keep the depression away. This has been a good med for me and the only one that has every helped my recurrent depressions. I'd like to stay on it, but would like to find a way to rest more easily, slow down and still remain on the bright side of life. Best of health to us all.
Hello PhyllisGail. I read your delema? in as much as all the energy, that you have as a result from the wellbutrin. I was on wellbutrin some years ago. 300mg. stopped it, only as much as it really did nothing, in helping me. I've depression and its refractory. But, I'm always keen to learn about how psychiatric drugs work (especially ones that I've also been on at one time or another) with other people. And its the wellbutrin giving you this energy, I've not yet (or if I did, can't remember or recall) wellbutrin effecting a person as it does/has in your case. I know you're on 150mg and that surprises me, all the energy. As to splitting the dose, well, you might, and if you see you're falling back into a depressed state, go back to your daily routine. Sorry not more helpfull, in as much as your dose is low, and its what I might call a maintenace one. There are several other members here who will probably beable to give a more helpfull answer, to your problem. best wishes to you.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Anyone have experience with Wellbutrin XL and Phentermine taken together? I am only on 150 mg /day,?
Posted 21 Aug 2010 • 2 answers
Posted 1 Nov 2010 • 2 answers
Posted 29 Feb 2012 • 2 answers
Posted 29 Sep 2014 • 2 answers
Posted 2 Jan 2017 • 2 answers